International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2019, Vol. 4, Issue 4, Part A

Prime ideals and radical of ideals in near- rings


Author(s): Ashok Kumar Pandey

Abstract: The most interesting and active field of current research in mathematics is theory of near- ring due to its wide application in coding theory, group theory, geometry, cryptography and block- designing etc. Near rings are one of the generalized structure of rings. In this paper we discuss the concepts of ideals and radicals in near- rings also the concepts of m- system and sp- system in context of near- rings. Also, the concepts of m*- system, m*- sequences and prime radicals in near rings.

Pages: 66-68 | Views: 183 | Downloads: 4

Download Full Article: Click Here
How to cite this article:
Ashok Kumar Pandey. Prime ideals and radical of ideals in near- rings. Int J Stat Appl Math 2019;4(4):66-68.
Call for book chapter
International Journal of Statistics and Applied Mathematics